# SDR AALA2000410

- Difficulty date: February 16, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND VERTICAL STAB HINGE PLATE CENTER SECTION, RIGHT INBOARD FACE AND LEFT INBOARD FACE CORRODED.  MACHINED AND SPOT FACED RT INBOARD AND LEFT INBOARD SURFACE OF HINGE PLATE CENTER SECTION PER ESO 80559 DATED 2/11/00.  LEFT MACHINED TO THICKNESS .631, RIGHT MACHINED TO THICKNESS .648 PER ESO.  (M)
